-   of  
Results Per Page  
1 {"orderBy":"1 D"}
Highlighted Title Type Organisation Start Date
View detail
G. de B. Robinson Award Award Canadian Mathematical Society 04-JUN-2019
Description
Lars Louder (University College London) and Henry Wilton (University of Cambridge) have been named the recipients of the Canadian Mathematical Society’s (CMS) 2019 G. de B. Robinson Award for their paper “Stackings and the W-cycles Conjecture” (Canadian Mathematical Bulletin Vol. 60(3), 2017 pp.604-612). The G. de B. Award recognizes outstanding contributions to the Canadian Journal of Mathematics (CJM) or the Canadian Mathematical Bulletin (CMB). (From: https://cms.math.ca/MediaReleases/2019/GdeBRobinson-2019)
End Date
 
 -   of  
Results Per Page